Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Rozerem

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-23-2007, 04:53 PM
Unregistered
Guest
 
Posts: n/a
Default Rozerem

I have been taking Rozerem for 9 days. I don't like this medication, it does not work at all. It takes me a while to fall asleep then I keep waking up during the night. The next day I feel really spaced-out and tired, like I've been drugged. I can't concentrate and my though process and memory is foggy. I'm going to stop taking it and stick to tamazapam which works way better and doesn't have that hangover effect. I think they should take it off the market.
Reply With Quote
  #2  
Old 05-12-2008, 06:58 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I too was on Rozerem. The medication reacted on me just as it did on you. Took a while to fall asleep and then woke up many times during the night. It's hard to get going in the mornings because you don't get a restful sleep taking Rozerem. I'm on Lunestra now.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:12 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.